Top answers from doctors based on your search:
cause of clonidine overdose
A 36-year-old male asked:
24 years experience Psychiatry
Clonidine overdose: An overdose occurs when an excessive / dangerous dose of a drug is used. A Clonidine overdose can cause: " high blood pressure, slow heart rate, faint ... Read More
A 53-year-old member asked:
22 years experience Family Medicine
Could be: Clonidine lowers blood pressure, slows heart rate, and decreases breathing, so overdose can be potentially fatal. All overdoses of any medications sho ... Read More
A 55-year-old member asked:
52 years experience Nuclear Medicine
EMERGENCY ROOM: Adults
no respiratory depression: 0.1 to 0.4 mg IV or im
respiratory depression: 1 to 2 mg IV or ... Read More
A 40-year-old member asked:
32 years experience Cardiology
Rate and bp: The most common side effects are low blood pressure and slow heart rate. Fatigue is also a common side effect. As a result of low pulse and low pressu ... Read More
A 24-year-old member asked:
38 years experience Internal Medicine
No: Naloxone is only effective for narcotic/opioids class of medications reversing overdoses
A 42-year-old member asked:
30 years experience Cardiology
Potentially: Can cause a significant drop in blood pressure or a drop in heart rate which cam mimic symptoms of a tia. See your doctor asap.
A 54-year-old male asked:
60 years experience Internal Medicine
Side effect: Dryness of the mouth is a side effect of Clonidine and reducing the dose may be the only practical way to lessen this side effect.
A 26-year-old male asked:
31 years experience Neurology
Not really: If you are having panic attacks, you need to address with the appropriate treatment. Unlikely for clonidine to cause, in fact, my treat. Sometimes c ... Read More
A 28-year-old female asked:
35 years experience Physical Medicine and Rehabilitation
Not likely: Can be used to treat night sweats. Although one study in 2009 revealed it resulted in a 0.92% incidence of night sweats.
A 49-year-old female asked:
57 years experience Cardiology
No: They don't do that!
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!